# SDR CALA2025011601925

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N37553
- Make and model: Boeing 737-9
- Aircraft serial: 67180
- Aircraft time: 6,738 hours, 2,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT GIRT BAR BRACKET IS TOO TIGHT ADJUSTED AFOREMENTIONED GIRT BAR RETAINER CLIPS TO ENSURE PROPER CLEARANCE AND FUNCTIONALITY AND NOW THE GIRT BAR IS INSTALLED BACK INTO THE SLIDE COMPARTMENT J HOOKS WITH A VERIFIED MEASUREMENT LENGTH OF 33.2 IN. ALL WORK DONE IAW AMM 25-66-01.
